On the free energy of a directed polymer in a Browian environment

Moriarty, J. and O'Connell, N. (2007) On the free energy of a directed polymer in a Browian environment. Markov Processes and Related Fields, 13 (2). pp. 251-266. ISSN 1024-2953

[img] PDF
On_the_free_energy.pdf
Restricted to Registered users only

Download (168kB)
Official URL: http://www.math.msu.su/~malyshev/mprf.htm

Abstract

We prove a formula conjectured in [14] for the free energy density of a directed polymer in a Brownian environment in 1+1 dimensions.

Item Type: Article
Uncontrolled Keywords: directed polymers, exponential functionals of Brownian motion, quasi-reversibility, Brownian queues, large deviations
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
MSC 2010, the AMS's Mathematics Subject Classification > 82 Statistical mechanics, structure of matter
Depositing User: Ms Lucy van Russelt
Date Deposited: 21 Nov 2007
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/936

Actions (login required)

View Item View Item